Alert archive / Illinois / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 109, NWS Lincoln, IL

September 5, 2012Fulton County, Knox County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Sep 5, 2012, 4:30 AM CDT for Fulton County, Knox County, Illinois. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 5, 2012, 4:30 AM CDT (09:30 UTC)
Expired
Sep 5, 2012, 5:30 AM CDT
In force
60 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fulton County, IL, Knox County, IL

The radar

The Quad Cities radar (KDVN), 86 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 9.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2012-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1890 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2012-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1890 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1662 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

632 
WUUS53 KILX 050930
SVRILX
ILC057-095-051030-
/O.NEW.KILX.SV.W.0109.120905T0930Z-120905T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
430 AM CDT WED SEP 5 2012

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  KNOX COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 530 AM CDT.

* AT 424 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 18 MILES NORTH OF CAMBRIDGE TO 26 MILES WEST OF GLADSTONE...
  AND MOVING SOUTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GALESBURG...RIO...ALTONA...ONEIDA...WATAGA...VICTORIA...
  KNOXVILLE...ABINGDON...GILSON...WILLIAMSFIELD...AVON...MAQUON...
  LONDON MILLS...YATES CITY...FAIRVIEW...FARMINGTON...HENDERSON...
  GALESBURG AIRPORT...EAST GALESBURG AND SNAKE DEN HOLLOW.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 34 AND 68.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE ACROSS PARTS
OF EXTREME EAST CENTRAL IOWA. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

WIND DAMAGE WITH THESE STORMS WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4115 8999 4067 8999 4039 9045 4115 9045
TIME...MOT...LOC 0929Z 315DEG 39KT 4152 9017 4078 9140
WIND...HAIL 60MPH <.75IN

$$

SMITH
3 follow-up statements
871 
WWUS53 KILX 050950
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
450 AM CDT WED SEP 5 2012

ILC057-095-051030-
/O.CON.KILX.SV.W.0109.000000T0000Z-120905T1030Z/
FULTON IL-KNOX IL-
450 AM CDT WED SEP 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KNOX AND
NORTHWESTERN FULTON COUNTIES UNTIL 530 AM CDT...

AT 447 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS 
AROUND 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 10 MILES NORTH OF KEWANEE TO 11 MILES WEST OF DISCO...MOVING
SOUTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  GALESBURG...ALTONA...ONEIDA...WATAGA...VICTORIA...KNOXVILLE...
  ABINGDON...GILSON...WILLIAMSFIELD...AVON...MAQUON...LONDON MILLS...
  YATES CITY...FAIRVIEW...FARMINGTON...HENDERSON...GALESBURG
  AIRPORT...EAST GALESBURG...SNAKE DEN HOLLOW AND DAHINDA.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 34 AND 67.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4115 8999 4067 8999 4039 9045 4115 9045
TIME...MOT...LOC 0950Z 315DEG 39KT 4135 8996 4062 9119
WIND...HAIL 60MPH <.75IN

$$

SMITH
146 
WWUS53 KILX 051022
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
522 AM CDT WED SEP 5 2012

ILC057-095-051030-
/O.CON.KILX.SV.W.0109.000000T0000Z-120905T1030Z/
FULTON IL-KNOX IL-
522 AM CDT WED SEP 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KNOX AND
NORTHWESTERN FULTON COUNTIES UNTIL 530 AM CDT...

AT 520 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BRADFORD TO 6 MILES NORTHWEST OF TENNESSEE...MOVING SOUTHEAST AT
45 MPH.

LOCATIONS IMPACTED INCLUDE...
  WILLIAMSFIELD...AVON...MAQUON...LONDON MILLS...YATES CITY...
  FAIRVIEW...FARMINGTON...ST. AUGUSTINE...ELLISVILLE...MIDDLE
  GROVE...MARIETTA AND FIATT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. 

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4115 8999 4067 8999 4039 9045 4115 9045
TIME...MOT...LOC 1022Z 315DEG 39KT 4117 8968 4044 9092
WIND...HAIL 60MPH <.75IN

$$

SMITH
823 
WWUS53 KILX 051030
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
530 AM CDT WED SEP 5 2012

ILC057-095-051040-
/O.EXP.KILX.SV.W.0109.000000T0000Z-120905T1030Z/
FULTON IL-KNOX IL-
530 AM CDT WED SEP 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR KNOX AND NORTHWESTERN FULTON
COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER WIND GUSTS UP TO 50 MPH ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.

LAT...LON 4115 8999 4067 8999 4039 9045 4115 9045
TIME...MOT...LOC 1022Z 315DEG 39KT 4116 8968 4044 9093

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 3:30 AM CDT, 1 hour earlier.

Area forecast discussion, Sep 5, 3:30 AM CDT, 1 hour before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
330 AM CDT WED SEP 5 2012

.DISCUSSION...
ISSUED 330 AM CDT WED SEP 5 2012

SHORT TERM...TODAY THROUGH FRIDAY NIGHT

00Z MODELS CONTINUE TO BE SLOWER WITH COLD FRONTAL PASSAGE LATER
TODAY AND TONIGHT...AND SPC CONTINUES A SLIGHT RISK OF SEVERE
STORMS FROM MID AFTERNOON INTO MID EVENING. PER SPC DAY1 DISCUSSION...
MODEL FORECASTS SUGGEST THE STRONGEST INSTABILITY WILL DEVELOP
FROM ACROSS CENTRAL IL LATE THIS AFTERNOON. NAM FORECAST SOUNDINGS
AROUND SPRINGFIELD IL AT 00Z/THU SHOW MLCAPE VALUES RANGING FROM
3000 TO 4000 J/KG. THE STRONG INSTABILITY COMBINED WITH MODERATE
DEEP LAYER SHEAR PROFILES SHOULD BE FAVORABLE FOR SUPERCELLS WITH
LARGE HAIL. THE PRISTINE THERMODYNAMIC ENVIRONMENT MAY ALSO
SUPPORT HAIL GREATER THAN 2 INCHES IN DIAMETER ESPECIALLY WITH
SUPERCELLS THAT HAVE ACCESS TO THE STRONGEST INSTABILITY. AS LOW-
LEVEL FLOW INCREASES DURING THE EARLY EVENING...CELLS SHOULD
CONGEAL INTO A LINEAR CONVECTIVE SYSTEM RESULTING IN AN INCREASED
WIND DAMAGE THREAT. AN ENHANCED WIND DAMAGE THREAT MAY DEVELOP
ACROSS THE LOWER OH VALLEY ESPECIALLY IF AN MCS CAN ORGANIZE AND
MOVE QUICKLY SE ACROSS THE REGION.

ONE MORE HOT AND HUMID DAY EXPECTED TODAY WHICH WILL BE THE 6TH
CONSECTIVE HUMID DAY SINCE LAST FRIDAY WITH THE ARRIVAL OF ISAACS
TROPICAL MOISTURE. WARMED HIGHS A DEGREE OR TWO INTO THE LOW TO
MID 90S TODAY AND THIS COMBINED WITH DEWPOINTS GENERALLY IN THE
LOWER 70S TO GIVE AFTERNOON HEAT INDICES PEAKING AROUND 100F...TO
AS HIGH AS 100-104F IN SW COUNTIES SO JUST BELOW HEAT ADVISORY
CRITERIA OF 105F. INCREASED POPS NW AREAS THIS MORNING TO HANDLE
MCS OVER EASTERN IA AND INCREASE POPS OVER REST OF CENTRAL IL THIS
AFTERNOON AND SE IL BEST CHANCES OF STORMS WILL BE THIS EVENING.

WEAK HIGH PRESSURE TO SETTLE INTO IL BY SUNSET THU BRINGING A FAIR
AMOUNT OF SUNSHINE THU ALONG WITH LESS HUMID AIR. BUMPED UP HIGHS
A DEGREE OR TWO ON THU AS WELL RANGING FROM THE LOWER 80S NW TO
NEAR 90F FAR SE IL BY LAWRENCEVILLE.

YET ANOTHER FAIRLY STRONG DISTURBANCE MOVES INTO CENTRAL IL LATER
THU NIGHT INTO FRI NIGHT LIKELY BRINGING SHOWERS AND MORE
THUNDERSTORMS ESPECIALLY FRI AFTERNOON/EVENING. SPC HAS 5% RISK OF
SEVERE STORMS SOUTHERN HALF FOR FRI/FRI EVE ALONG AND SOUTH OF A
TAYLORVILLE TO PARIS LINE. RAINFALL AMOUNTS BETWEEN A HALF AND THREE
QUARTER INCHES WITH LOCAL 1 INCH AMOUNTS POSSIBLE FROM THIS STORM
SYSTEM.

LONG TERM...SATURDAY THROUGH WEDNESDAY

EXTENDED MODELS HAVE TRENDED MORE PROGRESSIVE WITH UPPER LEVEL
TROF AND MOST MODELS NO LONGER CUTOFF AN UPPER LEVEL LOW IN THE
OHIO VALLEY THIS WEEKEND. SO CONTINUED TREND OF SHIFTING CHANCES
OF SHOWERS FURTHER EAST THIS WEEKEND AND LESS CLOUD COVER. CHANCE OF
SHOWERS CONTINUES SAT AND HIGHEST POPS IN EASTERN IL. CHANCES OF
SHOWERS MAINLY EAST OF CENTRAL/SE IL BY SUNDAY WITH PARTLY TO MOSTLY
SUNNY SKIES...MORE CLOUDS NEAR THE INDIANA BORDER. UPPER LEVEL RIDGE
OVER THE WESTERN STATES GRADUALLY NOSES INTO IL BY NEXT TUE/WED
BRINGING QUIET WEATHER WITH TEMPS MODIFYING FROM WEEKEND HIGHS IN
THE LOW TO MID 70S INTO THE UPPER 70S AND LOWER 80S BY TUE/WED.

KH

&&

.AVIATION...
ISSUED 1147 PM CDT TUE SEP 4 2012...FOR THE 06Z TAFS

THE LINE OF STORMS IS PROGRESSING SOUTH OF THE WARM FRONT...AND
APPEARS TO BE FINALLY WEAKENING AS IT NEARS OUR NORTHERN COUNTIES.
THE DAMAGING WINDS WERE ADVANCING WELL AHEAD OF THE PRECIPITATION
FRONT...SO WE WERE ANTICIPATING THE POTENTIAL FOR SOME DAMAGE
REACHING OUR NORTHERN COUNTIES BEFORE THE LINE WEAKENED. IT
APPEARS WE SHOULD SEE SUB-SEVERE WINDS FROM ANY REMAINING STORMS
THAT ENTER INTO OUR AREA FROM STARK COUNTY DOWN THROUGH VERMILION
COUNTY. WE PLAN TO ADD A MENTION OF SHOWERS LATE TONIGHT AT
PIA/BMI/CMI IN RESPONSE TO THE LINE OF CURRENT STORMS. THE WESTERN
FLANK OF THE STORMS APPEARS TO BE SLOWING IN FORWARD MOTION...SO
PIA MAY GET MISSED BY THIS COMPLEX. BMI/CMI HAVE A BETTER CHANCE
OF PRECIP. WE ADDED JUST VCSH SINCE THUNDER SHOULD BECOME LESS
PROMINENT WITH THE WEAKENING UPDRAFTS.

WE WENT WITH A VCTS AT ALL TERMINALS WITH THE PROJECTED ARRIVAL OF
THE COLD FRONT WEDNESDAY AFTERNOON EVENING. WE EXPECT THE FRONT TO
REACH PIA BY 20-22Z AND PROGRESSING TO CMI BY 02Z-03Z. THE
STRONGEST STORMS SHOULD BE ALONG THE LEADING EDGE...WITH LIGHT
RAINS LINGERING FOR A FEW HOURS BEHIND THE INITIAL STORMS.

WE DECIDED TO ADD AN MVFR VIS REDUCTION AT CMI LATER TONIGHT WITH THE
ADDITION OF PRECIP CHANCES /VCSH/. CONFIDENCE IS LOW ON FOG
GETTING MUCH LOWER THAN MVFR.

WINDS WILL INCREASE FROM THE SOUTH AS THE COLD FRONT
APPROACHES...WITH 10-15KT SUSTAINED WINDS EXPECTED A COUPLE HOURS
AHEAD OF THE FRONT. FORECAST SOUNDINGS INDICATE WINDS REMAINING S
TO SOUTHEAST AFTER FRONTAL PASSAGE...BUT CONFIDENCE IS LOW IN THAT
SOLUTION...SINCE SOME VEERING USUALLY OCCURS IN THESE SCENARIOS.

SHIMON

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Sep 4, 3:17 PM CDT, 13 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
317 PM CDT TUE SEP 4 2012

ILZ027>031-036>038-040>043-047>053-051100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
317 PM CDT TUE SEP 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE AFTER MIDNIGHT. THESE ARE NOT
EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE EXPECTED TO DEVELOP BY WEDNESDAY AFTERNOON...
THEN MOVE EAST OF THE AREA AROUND SUNSET. THERE IS A SLIGHT RISK
OF THESE STORMS BECOMING SEVERE...WITH LARGE HAIL AND DAMAGING
WINDS THE PRIMARY THREATS.

ADDITIONAL THUNDERSTORMS WILL OCCUR LATE THIS WEEK. MOST OF THEM
WILL BE THURSDAY NIGHT AND FRIDAY...ALTHOUGH ISOLATED STORMS MAY
OCCUR INTO FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...BUT MAY BE
REQUIRED WEDNESDAY AFTERNOON.

ILZ044>046-054>057-061-051100-
CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-SHELBY-VERMILION-
317 PM CDT TUE SEP 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

PATCHY FOG WILL BE POSSIBLE AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA LATE WEDNESDAY
AFTERNOON...CONTINUING INTO EVENING. THERE IS A SLIGHT RISK OF
THESE STORMS BECOMING SEVERE...WITH LARGE HAIL AND DAMAGING WINDS
THE PRIMARY THREATS.

ADDITIONAL THUNDERSTORMS WILL OCCUR LATE THIS WEEK. MOST OF THEM
WILL BE ON FRIDAY...ALTHOUGH ISOLATED STORMS MAY OCCUR INTO FRIDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT...BUT MAY
BE NEEDED LATE WEDNESDAY AFTERNOON INTO THE EVENING.

ILZ062-063-066>068-071>073-051100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
317 PM CDT TUE SEP 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

PATCHY FOG WILL BE POSSIBLE AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. ALTHOUGH A FEW STORMS MAY PRODUCE GUSTY
WINDS AND HAIL...THE MAIN SEVERE WEATHER THREAT WILL BE FURTHER
NORTH.

ADDITIONAL THUNDERSTORMS WILL OCCUR LATE THIS WEEK. MOST OF THEM
WILL BE ON FRIDAY...ALTHOUGH ISOLATED STORMS MAY OCCUR INTO FRIDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 5:32 AM CDTSpecial Weather StatementILXKnox58 min
Sep 5, 5:36 AM CDTSpecial Weather StatementILXFulton, Schuyler54 min
Sep 5, 5:54 AM CDTSpecial Weather StatementILXMarshall, Mason, Peoria, Stark, Tazewell, Woodford66 min
Sep 5, 5:56 AM CDTSpecial Weather StatementILXLawrence34 min
Sep 5, 6:38 AM CDTSevere Thunderstorm WarningILXCass, Mason, Morgan, Schuyler, Scott55 min
Sep 5, 7:26 AM CDTSpecial Weather StatementILXLogan, Menard64 min
Sep 5, 7:31 AM CDTSpecial Weather StatementILXMorgan, Sangamon, Scott59 min
Sep 5, 7:41 AM CDTSevere Thunderstorm WarningILXMorgan, Sangamon, Scott34 min
Sep 5, 8:46 AM CDTSevere Thunderstorm WarningILXChristian, Shelby44 min
Sep 5, 9:52 AM CDTSevere Thunderstorm WarningILXClay, Effingham38 min
Sep 5, 10:03 AM CDTSpecial Weather StatementILXStark57 min
Sep 5, 10:31 AM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Richland59 min
Sep 5, 11:07 AM CDTSevere Thunderstorm WarningILXLawrence, Richland38 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.